Quick Search


Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: On Quotient Space of Fuzzified Topology
Journal Name: Journal of Fuzzy Mathematics
Authors: Tazid Ali,S.Das
Broad Area: Mathematics
Sub Areas: Fuzzy Topology
Publication Year: 2010
Peer reviewed : yes
Volume: 18
ISSUE: 1
Page No.: 49-57
ISSN: 1066-8950
Keywords: Fuzzified Topology,Subspace,Continuity,quotient Space